MathSciNet Relay Station
MathSciNet bibliographic data
MR610711 10K15 (42A38)
Kaufman, R. Continued fractions and Fourier transforms. Mathematika 27 (1980), no. 2, 262–267 (1981).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement